# SDR HNAA2017040300102

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 68,379 hours, 76,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE CELING EMERGENCY LIGHTS DURING FIM.   R & R THE BULBS, OP CHECKED GOOD.
